REAL

Items where Author is "Alves, Manuel"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alves, Manuel and Labovskiy, Sergey (2019) On monotone solutions and a self-adjoint spectral problem for a functional-differential equation of even order. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (59). pp. 1-14. ISSN 1417-3875

This list was generated on Mon Jun 1 01:10:52 2020 CEST.